\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Boundedness and stability of solutions to semi-linear equations and applications to fluid dynamics

Abstract Related Papers Cited by
  • For an exterior domain $\Omega\subset R^d$ with smooth boundary, we study the existence and stability of bounded mild solutions in time $t$ to the abstract semi-linear evolution equation $u_t + Au = Pdiv (G(u)+F(t))$ where $-A$ generates a $C_0$-semigroup on the solenoidal space $L^d_{\sigma,w}(\Omega)$ (known as weak-$L^d$), $P$ is Helmholtz projection; $G$ is a nonlinear operator acting from $L^d_{\sigma,w}(\Omega)$ into $L^{d/2}_{\sigma,w}(\Omega)^{d^2}$, and $F(t)$ is a second-order tensor in $L^{d/2}_{\sigma,w}(\Omega)^{d^2}$. Our obtained abstract results can be applied not only to reestablish the known results on Navier-Stokes flows on exterior domains and/or around rotating obstacles, but also to obtain a new result on existence and polynomial stability of bounded solutions to Navier-Stokes-Oseen equations on exterior domains.
    Mathematics Subject Classification: 35Q30, 35B35, 76D05, 76D07.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. Bergh and J. Löfström, Interpolation Spaces, Springer, Berlin-Heidelberg-NewYork, 1976.

    [2]

    W. Borchers and T. Miyakawa, On stability of exterior stationary Navier-Stokes flows, Acta Math., 174 (1995), 311-382.doi: 10.1007/BF02392469.

    [3]

    R. Farwig, The stationary exterior 3D-problem of Oseen and Navier-Stokes equations in anisotropically weighted Sobolev spaces, Math. Z., 211 (1992), 409-447.doi: 10.1007/BF02571437.

    [4]

    R. Farwig and T. Hishida, Stationary Navier-Stokes flows around a rotating obstacle, Funkcial. Ekvac., 50 (2007), 371-403.doi: 10.1619/fesi.50.371.

    [5]

    G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations I: Linearized Steady Problems, Springer Tracts in Natural Philosophy, 38, Springer, Berlin, Heidelberg, New York, 1994.doi: 10.1007/978-1-4612-5364-8.

    [6]

    G. P. Galdi, J. G. Heywood and Y. Shibata, On the global existence and convergence to steady state of Navier-Stokes flow past an obstacle that is started from rest, Arch. Ration. Mech. Anal., 138 (1997), 307-318.doi: 10.1007/s002050050043.

    [7]

    G. P. Galdi and H. Sohr, Existence and uniqueness of time-periodic physically reasonable Navier-Stokes flows past a body, Arch. Ration. Mech. Anal., 172 (2004), 363-406.doi: 10.1007/s00205-004-0306-9.

    [8]

    M. Geissert, H. Heck and M. Hieber, $L_p$-Theory of the Navier-Stokes flow in the exterior of a moving or rotating obstacle, J. Reine Angew. Math., 596 (2006), 45-62.doi: 10.1515/CRELLE.2006.051.

    [9]

    Y. Giga, Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations, 61 (1986), 186-212.doi: 10.1016/0022-0396(86)90096-3.

    [10]

    T. Hishida and Y. Shibata, $L_p-L_q$ estimate of the stokes operator and Navier-Stokes flows in the exterior of a rotating obstacle, Arch. Rational Mech. Anal., 193 (2009), 339-421.doi: 10.1007/s00205-008-0130-8.

    [11]

    Nguyen Thieu Huy, Invariant manifolds of admissible classes for semi-linear evolution equations, Journal of Differential Equations, 246 (2009), 1820-1844.doi: 10.1016/j.jde.2008.10.010.

    [12]

    Nguyen Thieu Huy, Periodic motions of Stokes and Navier-Stokes flows around a rotating obstacle, Arch. Ration. Mech. Anal., 213 (2014), 689-703.doi: 10.1007/s00205-014-0744-y.

    [13]

    T. Kato, Strong $L^p$-solutions of Navier-Stokes equations in $\mathbb R^n$ with applications to weak solutions, Math. Z., 187 (1984), 471-480.doi: 10.1007/BF01174182.

    [14]

    T. Kobayashi and Y. Shibata, On the Oseen equation in the three dimensional exterior domains, Math. Ann., 310 (1998), 1-45.doi: 10.1007/s002080050134.

    [15]

    H. Komatsu, A general interpolation theorem of Marcinkiewicz type, Tôhoku Math. J., 33 (1981), 383-393.doi: 10.2748/tmj/1178229401.

    [16]

    O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Gordon & Breach, New York, 1969.

    [17]

    P. Maremonti, Existence and stability of time-periodic solutions to the Navier-Stokes equations in the whole space, Nonlinearity, 4 (1991), 503-529.

    [18]

    P. Maremonti, Some theorems of existence for solutions of the Navier-Stokes equations with slip boundary conditions in half-space, Ric. Mat., 40 (1991), 81-135.

    [19]

    P. Maremonti and M. Padula, Existence, uniqueness, and attainability of periodic solutions of the Navier-Stokes equations in exterior domains, J. Math. Sci., (New York), 93 (1999), 719-746.doi: 10.1007/BF02366850.

    [20]

    T. Miyakawa, On nonstationary solutions of the Navier-Stokes equations in an exterior domain, Hiroshima Math. J., 12 (1982), 115-140.

    [21]

    F. K. G. Odqvist, Über die Randwertaufgaben der Hydrodynamik zäher Flüssigkeiten, Math. Z., 32 (1930), 329-375.doi: 10.1007/BF01194638.

    [22]

    H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, New York, Oxford, 1978.

    [23]

    M. Yamazaki, The Navier-Stokes equations in the weak-$L^n$ space with time-dependent external force, Math. Ann., 317 (2000), 635-675.doi: 10.1007/PL00004418.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(155) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return